MAUDE Adverse Event Report: ARTHREX, INC. FIBERSTITCH IMPLANT, CURVED; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. FIBERSTITCH IMPLANT, CURVED; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number FIBERSTITCH IMPLANT, CURVED
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that two curved fiberstitch implants, ar-4570, were being used in a procedure.First device, was utilized exactly like the technique requires; however, the second implant would not kick out of the trocar.The surgeon re-inserted and it still would not kick out of the sheath.The suture was cut and the debris removed.The second device, was deployed just as the first.No fault, no issue.Operation was smooth.The first loop was reduced, but upon reducing the second loop, the device locked and would not tighten down to the meniscus.The sutures were cut, excess was cleaned up and no harm was done to the patient.Additional information provided: 01/03/2020: the implants from both devices were left behind in the patient (4 total), but the suture between both implants was cut out.A left notch shoulder cutter was used and a shaver to removed all debris.

Brand Name
FIBERSTITCH IMPLANT, CURVED
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9607421
Report Number1220246-2020-01587
Device Sequence Number504137
Product Code MBI
UDI-Device Identifier10818674021798
UDI-Public10818674021798
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K190125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberFIBERSTITCH IMPLANT, CURVED
Device Catalogue NumberAR-4570
Device Lot Number19N04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2020
Initial Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;